# SDR AALA201909309024

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 32,763 hours, 13,132 cycles
- Engine: Cfmint CFM567B242
- Engine time: 32,769 hours, 13,135 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CABIN ODOR BEGAN AFTER TAKEOFF SEEMED TO DISSIPATE DURING CLIMB OUT AND AT CRUISE ODOR RETURNED PASSING THRU APPROXIMATELY 11000 FT, SEEMED STRONGER DESCRIBED AS DIRTY SOCK SOUR MILK SMELL. MAINTENANCE ACCOMPLISHED JOB CARD 05-96-70, FOUND CABIN ODOR TO BE CAUSED BY LH ENGINE COMPRESSOR OIL LEAK. MAINTENANCE CHANGED #1 ENGINE ON JOB CARD 71-94-01. NO FURTHER ODORS NOTED.
